# SDR VJ9800523

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 737 & Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION DETECTED A CRACK ON RT SIDE LONGERON AT FS 639 AND AT RT SIDE LONGERON 1 AT FASTENER HOLE.  CUT OUT CRACKED AREA, APPROXIMATELY 10 INCHES IN DIAMETER AND CONFIRMED CRACK CONTAINED PER HFEC INSPECTION.  CUT OUT CRACK, APPROXIMATELY.875 INCHES.  FABRICATED AND INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5, 53-04 FIG 40, AND DRG NR SRO 09530125.
